# SDR QXEA200500722

- Difficulty date: April 18, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,799 hours, 26,477 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER ATTACH LUG FOR DAMPER HAS GOUGE.  REPAIRED IAW HORIZON AIR EA 2-55-107 AND RD 8-55-1544.
